Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What are the symptoms of nephrotic syndrome in child ?

My 17 months old daughter has nephrotic syndrome and as advised by doctor we are giving her Wysonol 20mg but after 1 week of course i notice that she is loosing weight and her eyes are looking very weak, is it common symptom ? what are other common symptoms we can expect. Weight :- 11 Kgs now and last week she was 11.36 kgs
Asked On : Thu, 30 Jun 2011
Answers:  2 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
welcome to HCM
Nephrotic syndrome causes accumulation of fluid in body which caused increased body weight and by the treatment it decreases and increase Urine output.if the dosing of wysolone(as per BSA CALCULATION-30 mg of wysolone per day for first 6 wks)is correct then do not worry.
Answered: Fri, 1 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

Pediatrician Dr. Suryakanta Baraha's  Response
welcome to HCM
thanks for the query
dont worry about the weight loss
it may indicating a good response to drug.
because in nephrotic syndrome there is swelling of the body due to protein loss
so she may improving and swelling is gradually subsiding
continue the drug as per you doctors advice
be in regular touch with your doctor for regular follow up
take care
Answered: Thu, 30 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor